MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONTOURFLEX(TM) GLUTEAL IMPLANT ROUND (NATURAL CONTOUR); CONTOURED CARVING BLOCK IMPLANT

IMPLANTECH ASSOCIATES, INC. CONTOURFLEX(TM) GLUTEAL IMPLANT ROUND (NATURAL CONTOUR); CONTOURED CARVING BLOCK IMPLANT
Model Number N/A
Health Effect - Clinical Code Pain (1994)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: an analysis of production records was performed, as device was not returned.Results: no problem with the device has been found.Conclusion: the event is a known inherent risk of the device, and is an adverse event associated with the procedure.No problem with the device has been detected.
 
Event or Problem Description
Complainant reported that patient complained of major pain, possibly due to shifting of the implants.Devices were explanted and replaced bilaterally approximately 8 months post-operatively.(this report is for the right side device.Refer to 2028924-2018-00011 for report on the left side device involving the same patient and same event.).

Brand Name
CONTOURFLEX(TM) GLUTEAL IMPLANT ROUND (NATURAL CONTOUR)
Common Device Name
CONTOURED CARVING BLOCK IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key8206645
Report Number2028924-2018-00010
Device Sequence Number13970563
Product Code MIB
UDI-Device IdentifierM724CCB5NC31
UDI-PublicM724CCB5NC31
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K052504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2022
Device Model NumberN/A
Device Catalogue NumberCCB5-NC-3
Device Lot Number873292
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR